# SDR DALA2016010800117

- Difficulty date: January 7, 2016
- Submitted: January 9, 2016
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 72,416 hours, 32,922 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGERS 43L AND 42L BETWEEN BS 56 AND BS 57, REMOVED CORROSION FROM STRINGERS 42L AND 43L BETWEEN FRAMES 56 AND 57 IAW SRM 51-73-00, 917648.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-21-13 COMPLIED WITH ERA 542785-14.
